Alert archive / Georgia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 157, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2022, 4:43 PM EDT for Bartow County, Cherokee County, Cobb County, Georgia. It was in force for 32 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2022, 4:43 PM EDT (20:43 UTC)
- Expired
- Jun 17, 2022, 5:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA
The radar
The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:45 PM EDT | TSTM WND DMG | 4 Se White, GA | MORE THAN A DOZEN TREES, SOME LARGE, SNAPPED ALONG COUNTRY CREEK ROAD. DIME-SIZED HAIL ALSO REPORTED. |
| Jun 17, 4:46 PM EDT | TSTM WND DMG | 4 Sse White, GA | SEVERAL TREES DOWNED/SNAPPED ON PROPERTY ON ROCKY CIRCLE RD. |
| Jun 17, 5:02 PM EDT | TSTM WND DMG | 1 Ssw Little River Land, GA | A TREE AND POWER LINES WERE DOWNED ACROSS BELLS FERRY ROAD BETWEEN VICTORIA ROAD AND PORT VICTORIA WAY. |
| Jun 17, 5:02 PM EDT | TSTM WND DMG | 1 Sw Little River Landi, GA | *** 1 INJ *** ONE MINOR INJURY WAS REPORTED WHEN A TREE FELL ONTO A MOBILE HOME OFF OF VICTORIA ROAD NEAR BELLS FERRY ROAD. |
| Jun 17, 5:05 PM EDT | TSTM WND DMG | Little River Landing, GA | TREE DOWN ON A STRUCTURE ON 6000 BLOCK OF BELLS FERRY RD. |
| Jun 17, 5:10 PM EDT | TSTM WND DMG | 1 N Hobgood Park, GA | TREE REPORTED DOWN AT THE INTERSECTION OF BELLS FERRY RD AND WYNGATE PARKWAY. |
| Jun 17, 5:11 PM EDT | TSTM WND DMG | 1 Wsw Little River Land, GA | MULTIPLE TREES REPORTED DOWN ON NORTH VICTORIA RD NEAR INTERSECTION WITH HARBOR COVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2177 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706
WUUS52 KFFC 172043
SVRFFC
GAC015-057-067-172115-
/O.NEW.KFFC.SV.W.0157.220617T2043Z-220617T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
443 PM EDT Fri Jun 17 2022
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Cherokee County in north central Georgia...
Northwestern Cobb County in north central Georgia...
Eastern Bartow County in northwestern Georgia...
* Until 515 PM EDT.
* At 443 PM EDT, a severe thunderstorm was located near White, or 7
miles northeast of Cartersville, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Marietta, Canton, Cartersville, Kennesaw, Woodstock, Acworth, Holly
Springs, Emerson, White, Cassville, Hickory Flat, Kellogg Creek,
Red Top Mountain State Park, Due West, Hobgood Park, Union Hill,
Lake Arrowhead, Oak Grove, Kennesaw State University and Little
River Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3437 8473 3420 8434 3389 8461 3403 8474
3408 8474 3408 8480 3423 8494
TIME...MOT...LOC 2043Z 320DEG 33KT 3423 8470
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:09 PM EDT, 34 minutes earlier.
Area forecast discussion, Jun 17, 4:09 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 409 PM EDT Fri Jun 17 2022 .UPDATE... Updated to remove a few counties behind the convective line. .PREV DISCUSSION... /Issued 255 PM EDT Fri Jun 17 2022/ SHORT TERM /Today through Sunday/... MCS is now moving through far NW GA. This system definitely has enough fuel to work with across north and central GA as the environment remains very favorable for strong to severe thunderstorms this afternoon and evening. CAPES remain 4000-5000 J/kg and mid level lapse rates are 7-7.5 C/km. Shear remains low. Forecast soundings show a good inverted-V structure and with these steep lapse rates, the primary severe hazards will be damaging wind gusts and large hail. locally heavy rainfall and frequent lightning will also be possible. None of the hi-res models has a great handle on the MCS. Have re- structured pops to reflect current radar trends. Coverage and strength of the system may start decreasing with the loss of heating, so have kept the highest pops north of MCN-CSG. However, if the system keeps it's intensity/strength, pops will need to be raised within the southern third of the CWA later this evening. Will not make any changes to the current Heat Advisory. Some of the counties in the northern parts of the Advisory could possibly be cancelled early, if they receive rainfall. The drier air may not make it into the southern quarter of the CWA tomorrow, but it does look like most locales will not need another Heat Advisory. There are some spots that may get close to 105 degrees, so later shifts will have to monitor. NListemaa LONG TERM /Sunday Night through Thursday/... No changes made to the extended forecast. The first few days of the long term period will be characterized by an omega block centered on the CONUS. North and central Georgia will be positioned beneath northwesterly upper-level flow with surface high pressure in place across much of the Eastern CONUS thanks to subsidence aloft. The amplified upper-level pattern will erode heading into midweek as a series of shortwave troughs track across the northern tier of the country, but in the process, the upper-level ridge will become cut- off from the more progressive flow to the north and become quasi- stationary across much of the southern CONUS. All of this will lead to essentially zero PoPs and a sunny to mostly sunny sky through the period. The prolonged dry conditions mean that fire danger statement criteria (namely low relative humidity and finer fuel moisture) could be met for portions of the forecast area each day. Little to no rain area- wide plus excessive heat and evapotranspiration will likely exacerbate the abnormally dry (DO) and moderate drought (D1) conditions already in place across portions of central and eastern Georgia. On top of that... High temperatures alone (but more certainly heat indices) Wednesday, Thursday, and Friday could necessitate Heat Advisories across portions of the area. Martin/01 AVIATION... 18Z Update... Line of storms will drop south across the terminal sites late this afternoon into the evening. Otherwise, any cigs should be VFR. West/Northwest winds through the period. Frequent gusts to around 20kt possible tomorrow. //ATL Confidence...18Z Update... Med-high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 73 96 64 89 / 60 5 0 0 Atlanta 75 93 67 90 / 50 5 0 0 Blairsville 67 84 54 84 / 20 5 0 0 Cartersville 71 91 62 89 / 30 5 0 0 Columbus 75 96 71 94 / 60 10 5 0 Gainesville 74 91 63 87 / 40 5 0 0 Macon 74 99 69 94 / 50 5 5 0 Rome 73 92 63 90 / 20 5 0 0 Peachtree City 73 94 65 90 / 60 5 0 0 Vidalia 75 99 72 92 / 40 10 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly... Douglas...Emanuel...Fayette...Floyd...Forsyth...Glascock... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach...Pike... Polk...Pulaski...Putnam...Rockdale...Schley...South Fulton... Spalding...Stewart...Sumter...Talbot...Taliaferro...Taylor... Telfair...Toombs...Treutlen...Troup...Twiggs...Upson...Walton... Warren...Washington...Webster...Wheeler...Wilcox...Wilkes... Wilkinson. Severe Thunderstorm Watch until 7 PM EDT this evening for the following zones: Banks...Dawson...Fannin...Gilmer...Gordon... Hall...Jackson...Lumpkin...Madison...Pickens...Towns...Union... White. && SHORT TERM...NListemaa LONG TERM....01 AVIATION...NListemaa
Hazardous weather outlook, Jun 17, 10:54 AM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1054 AM EDT Fri Jun 17 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1054 AM EDT Fri Jun 17 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms with isolated severe storms are possible this afternoon and evening. The primary threats from these storms will be damaging wind gusts, hail, periods of heavy rain, and lightning. A Heat Advisory is in effect from 11 AM to 8 PM for much of the forecast area. Heat indices of 105 to 110 degrees are expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Temperatures and dew points will decrease slightly this weekend as a weak cold front pushes into the area, but will likely rebound to Heat Advisory criteria by the middle of next week with widespread highs in the triple digits. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Jun 17, 2:06 PM EDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM TSTM WND DMG 4 WNW BROWNSVILLE 33.81N 84.82W
06/16/2022 PAULDING GA EMERGENCY MNGR
THE EMERGENCY MANAGER REPORTED MULTIPLE TREES AND
POWERLINES DOWN BLOCKING ROADWAYS IN SOUTH PAULDING
COUNTY. AT LEAST ONE TREE WAS REPORTED DOWN ON A HOUSE.
TWO SEPARATE ACCIDENTS RESULTED FROM A BLOCKED ROADWAYS,
BUT NO INJURIES WERE REPORTED.
&&
EVENT NUMBER FFC2200635
BELANGERSpecial weather statement, Jun 17, 2:30 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
230 PM EDT Fri Jun 17 2022
GAZ001>003-171900-
Catoosa GA-Walker GA-Dade GA-
230 PM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of northwestern Catoosa,
western Walker and Dade Counties through 300 PM EDT...
At 230 PM EDT, a line of strong thunderstorms was along a line
extending from near Cole City to Fabius, and moving southeast at 35
mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Rising Fawn, Lakeview, Cole City, Wildwood, Fairview, Stephensville,
Chattanooga Valley, New England, Morganville, Hooker, Cloudland
Canyon State Park, Cooper Heights and Indian Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3459 8546 3459 8552 3498 8560 3499 8515
TIME...MOT...LOC 1830Z 294DEG 31KT 3493 8559 3482 8576
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 3:00 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Fri Jun 17 2022
GAZ001>006-171930-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-Fannin GA-
300 PM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of Catoosa, northeastern
Murray, Whitfield, Walker, central Dade and northwestern Fannin
Counties through 330 PM EDT...
At 300 PM EDT, a line of strong thunderstorms was along a line
extending from Red Clay S.p. to near Sulpher Springs, and moving east
at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Lafayette, Ringgold, Fort Oglethorpe, Chickamauga, Varnell,
Tunnel Hill, Cohutta, Sumac, Gregory, Blue Spring, Cohutta
Wilderness, Fairview, Beaverdale, Chattanooga Valley, Cloudland
Canyon State Park, Cooper Heights, Rock Spring, Naomi and Rising
Fawn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3499 8452 3462 8524 3470 8555 3482 8557
3499 8527
TIME...MOT...LOC 1900Z 270DEG 26KT 3499 8498 3470 8552
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 17, 3:32 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
332 PM EDT Fri Jun 17 2022
GAZ001>005-007-011-012-019-172000-
Chattooga GA-Gilmer GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-
Dade GA-Murray GA-Floyd GA-
332 PM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of southeastern Catoosa,
west central Gilmer, southern Murray, northern Floyd, Whitfield,
Walker, northwestern Gordon, south central Dade and Chattooga
Counties through 400 PM EDT...
At 332 PM EDT, a line of strong thunderstorms was along a line
extending from near Dawnville to near Suttles Mill, and moving
southeast at 25 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dalton, Calhoun, Lafayette, Summerville, Chatsworth, Trion, Varnell,
Eton, Tunnel Hill, Resaca, Lyerly, Menlo, Center Post, Subligna, Lake
Marvin, Villanow, Cloudland, Fort Mountain State Park, James H. Floyd
State Park and Holland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3468 8454 3429 8545 3470 8554 3492 8487
TIME...MOT...LOC 1932Z 321DEG 23KT 3485 8486 3464 8524
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 4:04 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
404 PM EDT Fri Jun 17 2022
GAZ005-011>013-019>021-030>032-041-172030-
Chattooga GA-Polk GA-Cobb GA-Cherokee GA-Gordon GA-Haralson GA-
Bartow GA-Pickens GA-Paulding GA-Murray GA-Floyd GA-
404 PM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of northern Paulding,
Cherokee, northern Haralson, northwestern Cobb, south central Murray,
Floyd, Gordon, Polk, western Pickens, south central Chattooga and
Bartow Counties through 430 PM EDT...
At 404 PM EDT, a line of strong thunderstorms was along a line
extending from Carters to near Shannon to near Cave Spring, and
moving southeast at 50 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Canton, Cartersville, Calhoun, Cedartown, Buchanan, Acworth,
Holly Springs, Adairsville, Rockmart, Euharlee, Tallapoosa, Emerson,
Ball Ground, Nelson, Aragon, Cave Spring, White, Waleska and
Kingston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3445 8515 3469 8476 3458 8465 3455 8465
3455 8462 3445 8452 3438 8435 3438 8426
3435 8426 3395 8484 3371 8535 3432 8547
TIME...MOT...LOC 2004Z 333DEG 45KT 3459 8468 3430 8505 3416 8534
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 17, 4:30 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Fri Jun 17 2022
GAZ012-013-019>021-030-031-041-172100-
Polk GA-Cherokee GA-Gordon GA-Haralson GA-Bartow GA-Pickens GA-
Paulding GA-Floyd GA-
430 PM EDT Fri Jun 17 2022
...Strong thunderstorms will impact portions of northern Paulding,
northern Cherokee, northwestern Haralson, southeastern Floyd,
southeastern Gordon, Polk, western Pickens and Bartow Counties
through 500 PM EDT...
At 429 PM EDT, a line of strong thunderstorms was along a line
extending from near Salacoa Valley to near Euharlee to near Etna, and
moving southeast at 30 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Canton, Cartersville, Cedartown, Adairsville, Rockmart,
Euharlee, Emerson, Ball Ground, Nelson, Aragon, Cave Spring, White,
Waleska, Kingston, Braswell, Taylorsville, Cassville, Fairmount and
Ranger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3424 8512 3458 8467 3455 8465 3455 8462
3446 8452 3438 8436 3438 8426 3434 8426
3408 8470 3408 8473 3405 8474 3376 8536
3410 8542
TIME...MOT...LOC 2029Z 302DEG 25KT 3441 8464 3417 8499 3400 8535
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:17 PM EDT | Special Weather Statement | FFC | Cobb | 28 min |
| Jun 16, 8:50 PM EDT | Special Weather Statement | FFC | Cobb | 25 min |
| Jun 16, 9:35 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jun 16, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 44 min |
| Jun 16, 10:17 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 43 min |
| Jun 16, 10:49 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Paulding | 41 min |
| Jun 16, 11:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 47 min |
| Jun 16, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding, Polk | 49 min |
| Jun 16, 11:44 PM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jun 17, 12:29 AM EDT | Special Weather Statement | FFC | Haralson | 31 min |
| Jun 17, 12:49 AM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jun 17, 12:58 AM EDT | Special Weather Statement | FFC | Gwinnett | 32 min |
| Jun 17, 1:27 AM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 48 min |
| Jun 17, 1:35 AM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 17, 2:04 AM EDT | Special Weather Statement | FFC | Forsyth | 26 min |
| Jun 17, 2:11 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 34 min |
| Jun 17, 2:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 18 min |
| Jun 17, 2:26 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 35 min |
| Jun 17, 2:30 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jun 17, 3:00 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 30 min |
| Jun 17, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 49 min |
| Jun 17, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 34 min |
| Jun 17, 3:32 PM EDT | Special Weather Statement | FFC | Chattooga, Murray, Walker, Whitfield | 28 min |
| Jun 17, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jun 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Union and 1 more | 43 min |
| Jun 17, 4:04 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Polk | 26 min |
| Jun 17, 4:30 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Polk | 30 min |
| Jun 17, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 31 min |
| Jun 17, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 49 min |
| Jun 17, 5:19 PM EDT | Special Weather Statement | FFC | Cobb, Fulton | 26 min |
| Jun 17, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 33 min |
| Jun 17, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 32 min |
| Jun 17, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 40 min |
| Jun 17, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Rockdale, Walton | 50 min |
| Jun 17, 6:03 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Jun 17, 6:04 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jun 17, 6:05 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 17, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 34 min |
| Jun 17, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 43 min |
| Jun 17, 6:24 PM EDT | Special Weather Statement | FFC | Macon | 36 min |
| Jun 17, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 30 min |
| Jun 17, 6:31 PM EDT | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Jun 17, 6:38 PM EDT | Special Weather Statement | FFC | Washington | 37 min |
| Jun 17, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 52 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 27 min |
| Jun 17, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 39 min |
| Jun 17, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 47 min |
| Jun 17, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 45 min |
| Jun 17, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach | 23 min |
| Jun 17, 7:09 PM EDT | Special Weather Statement | FFC | Houston | 36 min |
| Jun 17, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington | 43 min |
| Jun 17, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jasper, Jones, Putnam | 52 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 47 min |
| Jun 17, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Jun 17, 7:30 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Jun 17, 7:35 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon | 40 min |
| Jun 17, 7:43 PM EDT | Special Weather Statement | FFC | Johnson | 32 min |
| Jun 17, 7:47 PM EDT | Special Weather Statement | FFC | Wilkinson | 28 min |
| Jun 17, 7:54 PM EDT | Special Weather Statement | FFC | Emanuel | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.